# SDR UPS97222962

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6517348
- Condition: Delaminated
- Location: Nr 1 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, NR 1 SPOILER PANEL IS DELAMINATED ON THE UPPER SURFACE OUTBOARD FORWARD CORNER.  REMOVED DELAMINATION, REPAIRED AREA AND REFINISHED IAW SRM 57-50-6.
